# SDR CALA2018122872655

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Stained
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) MAIN CABIN AFT FLOOR BEAM STA 1640 AND STA 1660 , HAVE BLUE WATER STAIN FROM APPROX. LBL 45 TO RBL 65, TO INCLUD E ADJACENT ATTACHING STRUCTURE TO APPROX. STA 1680. REF. VT SAA N/R NO. 0032354. CLEANED AND NEUTRALIZED BLUE WATER ON MAIN CABIN FLOOR BEAM AND ADJACENT STRUCTURE FROM STA 1640 THRU 1660 AND STA1680, LBL 45 T O RBL 65, NO FURTHER DAMAGE WAS FOUND. WORK PERFORMED IAW EC/RA NO2011-0100, STEP 2.B. AND B757-AMM 51-24-03-377-008. ACCOMPLISH ED BY V924299, INSP BY 919715
